MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713052U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample, serial number, were provided however logs were provided and a review of them was performed.Results of the logs review says: [x] defect not confirmed.Details of history log: log review shows on (b)(6) 2025 and 4:35am an infusion start of 7.5ml/hr and 100ml (dl: fentdrip).At 4:38am with volume infused to.43ml rate was set to 10ml/hr.At 4:42am with volume infused to 1.05ml infusion was stopped.At 5:00am infusion was started and at 6:00am upstream pressure alarm stopped the infusion with volume infused to 11.01ml.At 6:04am infusion was started and at 7:35am infusion was stopped with volume infused to 26.25ml and pump was placed on standby.At 7:43am pump was brought out of standby and infusion started and at 10:23am infusion was stopped with volume infused to 52.89ml and at 10:26am door was opened.At 10:29am infusion continued with multiple rate changes until kvo occurred with a volume infused to 100ml.Further investigation of the complaint is not possible without a sample.The reported defect was not confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: pt went from ed to or and was intubated and started on fentanyl.There was a series of dosing changes and starts and stops and the 100 ml bag was empty before it should have been completed based on the programming.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22903096
Report Number9610825-2025-00516
Device Sequence Number12974594
Product Code FRN
UDI-Device Identifier04046964708626
UDI-Public(01)04046964708626(11)171116(10)96967274D7
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713052U
Device Lot Number96967274D7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown